# SDR SWAA2020021741418

- Difficulty date: February 4, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE ABOVE #6 FLAP TRACK CRACKED. / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
